Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Knee feels numb and wet, sore thigh muscle. Cause?

My right knee gets the sensation of being wet, but when I touch it it s not wet at all, but in fact numb. It varies in color from bright red to almost a purplish color. the numbness, swelling , fluid feeling goes away while I sleep and is gone when I wake up. As soon as I start moving around, by mid morning it s acting up again. I recently hurt my leg running... I m not sure exactly what happened or what it was. I thought a pulled muscle. The next day at work i bent over to pick something up and it felt like something stabbed me in my thingh. later that day i slipped in my bathroom on a wet floor and was in tears from the pain. That happened just over a week ago. My thigh muscle is still sore.. and there seems to be almost a bruise outlining of where it hurts. Right now my knee feels numb and wet, and looks reddish purple. During Christmas i ran into the corner of a desk at a hotel and hit the side of my stomach. I had a lump there for over 2 weeks. It s finally gone. I have no idea if thats related or if my thigh injury is related. I ve been diagnosed with arthritis of the spine and have had back issues for over 16 years. I am 31 years old now. My sciatic nerve is always giving me problems, and sometimes my lower back hurts so bad it feels raw to the touch. I am currently on no medications.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for posing your querry on HCM.
you most likely have arthritis of the knee with effusion (increase synovial fluid in the knee).
you should see the nearest medical doctor for draining of the fluid and prescription of antibiotics and anti-inflammatory drugs.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor